# SDR SWIA200211365

- Difficulty date: September 12, 2002
- Submitted: October 31, 2002
- Operation: Air carrier
- Aircraft: N405SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7029
- Aircraft time: 22,911 hours, 20,194 cycles
- Engine: Ge CF343B1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE FRAME AT FS 718 CRACKED ON RIGHT SIDE AT STR 11.   FOUND DURING C-CHECK INSPECTION, HFEC INSPECTION CARRIED OUT ON CUTOUT REPAIR EDGE AND AREA AS REQUESTED IAW RJ NDTM 51-20-01.  NO CRACKS FOUND.  REPAIRED FRAME IAW CRJ REO 601R-53-61-193 REV A ANGLE.
